MathSciNet Relay Station
MathSciNet bibliographic data
MR1281745 92D25 (34C99 34D99)
Kuang, Yang; Takeuchi, Yasuhiro Predator-prey dynamics in models of prey dispersal in two-patch environments. Math. Biosci. 120 (1994), no. 1, 77–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement